# SDR REXA2017110101139

- Difficulty date: November 1, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 26,017 hours, 23,654 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 80606704
- Condition: Leaking
- Location: Portable O2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE S/N ST65420 BLUE MASK (4LPM) LEAKING. REPLACED 4LPM BLUE MASK OF O2 PORTABLE BOTTLE IAW AMM 35-31-01.
